# SDR SWAA2023110810812

- Difficulty date: October 14, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 33,551 hours, 15,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: UNKNOWN
- Condition: Frayed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HATCH ESCAPE STRAP SLIGHTLY FRAYED IN VARIOUS AREAS.<[01] REMOVED AND REPLACED STRAP PER AMM 25-61-10.;[02] VERIFIED REMOVED AND REPLACED STRAP PER AMM 25-61-10.;[03] VERIFIED REMOVED AND REPLACED STRAP PER AMM 25-61-10.
